# SDR USAA920081339

- Difficulty date: July 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 03530030730
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 -MAJOR REPAIR- CRACK IN STRINGER SPLICE AT BS 908, S4L.  REPLACED STRINGER SPLICE AT BS 908, S4L IAW B737 SRM 51-10-02.  (B)
